Fall down or sit down

After my last pulse i seemed to develop a bad utii. I seemed to be responding very well to the capi whenj, the day i finished the Metroi,  i became, suddenly and totally, exhausted. Stupidly, i hadn’t taken my  probiotics, those 5 days.  I must have looked dreadful because i  went to an event where a lot of people were trying to make me sit down, which i had to do anyway, sit down or fall down ... no choice, really! The last time i felt dreadful, i increased my B12,hugely! I took D Mannose and gave up all refined sugars. i’ve sent a sample to the GP, but haven’t heard back, so it must be clear! What on earth could mimic cystitis or utii?

Jane

Comments

Well you told me to take

Well you told me to take probiotics and eat probiotic foods . There are people ignored me here in the forums though I only asked for help.  Still I want to tell my own experience if you want to listen or not. Well I was given cefdinir for a throat infection last year , strangely my prostatitis symptoms exacerbated. At that time I was no information about the use of probiotics with abxi. There is a even a side effect of frequency in the prospectus of some abxi but it is a very rare event with a low probability.  Another theory is you flush out dead bacteria or toxins from your body. It is a dull one but it is something to consider. 

Feel sorry for you Jane. Hope you get weel soon.

I have got a question for you too. I have got good b12 levels near to the upper limit according to blood tests. Do I still need to supplement B12? Or like a small amount only weekly 1000 mcg.

I use vit D but my levels is too low and find it useful. thanks

Hi Wolves,my GP said it is a

Hi Wolves,

my GP said it is a utii, and not taking probiotics during my last pulse is the probable reason!

as for B12, everyone in my paternal line has pernicious anaemia (not enough B12). Blood tests show my levels are fine, but, don’t say that it gets to the places it’s needed. Basically, it could be there,but doing nothing! If you have PA B12 is killed  in your stomach, so David Wheldoni advices very large doses taken, under your tongue. If you don’t have PA, yes, continue to take it, as normal. You’ll only know you have PA if you have antibodies to B12 or if your parietel cells are damaged ... i think! But i’m not a doctor and really don’t know enough to advise. Alternatively, take 20,000 mcg, sublingually daily, and see how you feel in a couple of weeks, it won’t harm you!

Jane

MSi symptoms from 2001, DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow pro

20000 mcg isn't that too much

20000 mcg isn't that too much ? My  b12 levels is in the limit. I do not have any energy problem. As far as I know I do not have PA. Normally they advise elderly people to 1000 mcg daily.

I take 30,000 units of B12

I take 30,000 units of B12 every day   Sublingual.  Dr. Stratton believes it helps repair myelini.  I have lost no more  mobility or flexibility.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Jane you may consider taking

Jane you may consider taking lithium orerat as some papers suggests that this helps the cells take up B12 and use it,  otherwise it just goes around our system not been used and we excrete it out.

https://www.google.ie/amp/s/chronicdiseaserecovery.wordpress.com/2013/04/30/mthfr-and-lithium/amp/<

regards

D

The Greatest Risk of all is Not taking the Risk...

Thanks Darren! I was

Thanks Darren! I was considering it, as DW reported subch good dreams from it, but i hadn’t heard of the B12 link, i’ll buy some today!

Jane

MSi symptoms from 2001, DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow pro

lithium and dreams

Yes, the dreams continue, and are, I am sure, linked to the intake of lithium. As you get older, dream recall usually gets poorer (and at a surprisingly young age, 30 – 40) yet last night I had three very vivid dreams which I could recall in detail. Curiously, they involved people and places I haven’t seen in over twenty years. I’m amazed. Perhaps these dreams are about resolving the past. 

D W - [Myalgia and hypertension">i (typically 155/95.) Began (2003) taking doxycycline and macrolide and later adding metronidazolei. No medication now. Morning BP typically 110/75]

Remember low dose.... Terry

Remember low dose.... Terry wahls used it also but again not for that purpose but for brain growth.

plenty of articles online regarding this use.

regards

d

The Greatest Risk of all is Not taking the Risk...

Hi Daren, i will use a low

Hi Daren, i will use a l

ow dose only, it’s the effect on B12 i’m most interested in!

but thanks!

MSi symptoms from 2001, DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow pro

Well... when I was going

Well... when I was going through hell years ago I got my bloods taken and one of the samples drawen was for my B12 and my level was at nearly 2000 I think the norm is 600 essh (I think!) but it was multiples of the normal. I felt crap and full of anxiety ... pending doom feeling and pains aches all over no energy etc .... the only thing at that time I added after those results was lithium Orarate and within months felt quite relaxed and normal. Got my bloods tested again (usually do that twice a year taking all the herbs and supplementsi I did) and my B12 levels were bang right in between the ranges....

regards

The Greatest Risk of all is Not taking the Risk...

I will let you know how it

I will let you know how it goes Darren,

thanks so much

MSi symptoms from 2001, DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow pro

Darren, that is very useful to know

Darren, that is very useful to know, so thank-you.........................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.